Electron. J. Differential Equations, Vol. 2020 (2020), No. 125, pp. 1-15.

Global solutions for fractional viscoelastic equations with logarithmic nonlinearities

Eugenio Cabanillas Lapa

In this article we study a fractional viscoelastic equation of Kirchhoff type with logarithmic nonlinearities. Under suitable conditions we prove the existence of global solutions and the exponential decay of the energy.

Submitted January 19, 2020. Published December 20, 2020.
Math Subject Classifications: 35J30, 35J92,47H05, 47H30.
Key Words: Kirchhoff type problem; fractional Laplacian; Galerkin method; logarithmic nonlinearity.

Show me the PDF file (366 KB), TEX file for this article.

Eugenio Cabanillas Lapa
Instituto de Investigación
Facultad de Ciencias Matemáticas UNMSM
email: cleugenio@yahoo.com

Return to the EJDE web page